zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An extension of coupled fixed point’s concept in higher dimension and applications. (English) Zbl 1247.54048
Summary: We introduce the concept of fixed point of N-order for mappings F:X N X, where N2 and X is an ordered set endowed with a metric d. We establish fixed point results for such mappings satisfying a given contractive condition. The presented theorems extend and generalize the coupled fixed point results of T. G. Bhaskar and V. Lakshmikantham, Nonlinear Anal., Theory Methods Appl. 65, No. 7, A, 1379–1393 (2006; Zbl 1106.47047)] and the tripled fixed point results of V. Berinde and M. Borcut, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74, No. 15, 4889–4897 (2011; Zbl 1225.54014)]. Some applications to integral equations and to matrix equations are also presented in this work.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
45G10Nonsingular nonlinear integral equations
References:
[1]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2003) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[2]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, No. 1, 109-116 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[3]Altun, I.; Simsek, H.: Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl. (2010) · Zbl 1197.54053 · doi:10.1155/2010/621469
[4]Beg, I.; Butt, A. R.: Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear anal. 71, 3699-3704 (2009) · Zbl 1176.54028 · doi:10.1016/j.na.2009.02.027
[5]Ćirić, L.; Cakić, N.; Rajović, M.; Ume, J. S.: Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl. (2008) · Zbl 1158.54019 · doi:10.1155/2008/131294
[6]Harjani, J.; Sadarangani, K.: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear anal. 72, No. 3–4, 1188-1197 (2010) · Zbl 1220.54025 · doi:10.1016/j.na.2009.08.003
[7]Jachymski, J.: Equivalent conditions for generalized contractions on (ordered) metric spaces, Nonlinear anal. 74, 768-774 (2011) · Zbl 1201.54034 · doi:10.1016/j.na.2010.09.025
[8]Nashine, H. K.; Samet, B.; Kim, J. K.: Fixed point results for contractions involving generalized altering distances in ordered metric spaces, Fixed point theory appl. (2011)
[9]Nieto, J. J.; Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, No. 3, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[10]Nieto, J. J.; Rodríguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Order 22, No. 3, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[11]O’regarn, D.; Petrusel, A.: Fixed point theorems for generalized contractions in ordered metric spaces, J. math. Anal. appl. 341, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[12]Bhaskar, T. Gnana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, No. 7, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[13]Abbas, M.; Khan, M. Ali; Radenović, S.: Common coupled fixed point theorems in cone metric spaces for w-compatible mappings, Appl. math. Comput. 217, No. 1, 195-202 (2010) · Zbl 1197.54049 · doi:10.1016/j.amc.2010.05.042
[14]Berinde, V.; Borcut, M.: Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear anal. 74, 4889-4897 (2011) · Zbl 1225.54014 · doi:10.1016/j.na.2011.03.032
[15]Harjani, J.; López, B.; Sadarangani, K.: Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear anal. 74, 1749-1760 (2011) · Zbl 1218.54040 · doi:10.1016/j.na.2010.10.047
[16]Du, Wei-Shih: Coupled fixed point theorems for nonlinear contractions satisfied mizoguchi–takahashi’s condition in quasiordered metric spaces, Fixed point theory appl. (2010)
[17]Karapinar, E.: Coupled fixed point theorems for nonlinear contractions in cone metric spaces, Comput. math. Appl. 59, No. 12, 3656-3668 (2010) · Zbl 1198.65097 · doi:10.1016/j.camwa.2010.03.062
[18]Lakshmikantham, V.; Ćirić, L.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[19]Luong, N. V.; Thuan, N. X.: Coupled fixed points in partially ordered metric spaces and application, Nonlinear anal. 74, 983-992 (2011) · Zbl 1202.54036 · doi:10.1016/j.na.2010.09.055
[20]Samet, B.: Coupled fixed point theorems for a generalized Meir–Keeler contraction in partially ordered metric spaces, Nonlinear anal. 72, No. 12, 4508-4517 (2010)
[21]Samet, B.; Vetro, C.; Vetro, P.: Fixed point theorems for α--ψ-contractive type mappings, Nonlinear anal. 75, 2154-2165 (2012)
[22]Sedghi, S.; Altun, I.; Shobe, N.: Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear anal. 72, No. 3–4, 1298-1304 (2010) · Zbl 1180.54060 · doi:10.1016/j.na.2009.08.018
[23]Gohberg, I.; Goldberg, S.: Basic operator theory, (1981) · Zbl 0458.47001